When People Say Their Hair Loss Got Worse After They Started Taking Minoxidil | HairLossTalk Forums

When People Say Their Hair Loss Got Worse After They Started Taking Minoxidil

Discussion in 'Growth Stimulants - Rogaine, Minoxidil, Tricomin,' started by Leonhm9, Dec 30, 2019.

  1. Leonhm9

    Leonhm9 New Member My Regimen

    Joined:
    Dec 30, 2019
    Messages:
    2
    Likes Received:
    0
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    Do they mean more hair shedding or did their hair actually get visually worse/thinner? I'm afraid it won't grow back if this is the case because i've heard stories like this and even if it does grow back I don't think I could go 3 or 4 months or however long it would take with thinner hair until it grows back thicker. So is it just increased hair shedding or does it actually get worse?

    Ps I apologize to the admins for posting this again but I just realized I had posted this thread on the wrong sub-forum and I think it might get deleted.
     
  2. Poboy

    Poboy New Member My Regimen

    Joined:
    Oct 4, 2019
    Messages:
    8
    Likes Received:
    2
    Dislikes Received:
    1
    My Regimen:
    My Regimen
    My Regimen
    For me shedding made it worse, but grew back way thicker by the end of 3rd month.
     
    Jack Burt likes this.

Share This Page